Arrêt de service programmé du vendredi 10 juin 16h jusqu’au lundi 13 juin 9h. Pour en savoir plus
Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Oscillating sequences, MMA and MMLS flows and Sarnak's conjecture

Abstract : We define an oscillating sequence, an important example of which is generated by the Mains function in number theory. We also define a minimally mean attractable (MMA) flow and a minimally mean-L-stable (MMLS) flow. One of the main results is that any oscillating sequence is linearly disjoint from all MMA and MMLS flows. In particular, this confirms Sarnak's conjecture for all MMA and MMLS flows. We provide several examples of flows that are MMA and MMLS. These examples include flows defined by all p-adic polynomials of integral coefficients, all p-adic rational maps with good reduction, all automorphisms of the 2-torus with zero topological entropy, all diagonalizable affine maps of the 2-torus with zero topological entropy, all Feigenbaum maps, and all orientation-preserving circle homeomorphisms.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-u-picardie.archives-ouvertes.fr/hal-03622003
Contributeur : Louise Dessaivre Connectez-vous pour contacter le contributeur
Soumis le : lundi 28 mars 2022 - 16:23:21
Dernière modification le : mardi 29 mars 2022 - 03:58:30

Lien texte intégral

Identifiants

Collections

Citation

Ai-Hua Fan, Yunping Jiang. Oscillating sequences, MMA and MMLS flows and Sarnak's conjecture. ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2018, 38 (5), pp.1709-1744. ⟨10.1017/etds.2016.121⟩. ⟨hal-03622003⟩

Partager

Métriques

Consultations de la notice

3